# SDR IPXA2024061279368

- Difficulty date: June 4, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 65,066 hours, 21,601 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586989
- Condition: Cracked
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK CARGO FLOOR PANEL CRACK AT STA 1432~1520, LBL 55~LBL 77.5, P/N: 146T5869-89. (REPAIR) FABRICATE A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.2. CONDITION CHECK IS SATISFACTORY. I.A.W AMM 53-01-06-400-801 REV.142 INSTALL MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL.
